# SDR WRLA2007049

- Difficulty date: March 9, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 43,863 hours, 8,132 cycles
- Engine: Pwa PW4462
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK IN TPE, FOUND RT WING FIXED LEADING EDGE SLAT TRACK RIB R16 CRACK .5 INCH XORS:885.  REPLACED RIB AND FASTENERS PER MD-11 SRM 51-33-01 VOL.II REV.38.
